# SDR R61A201807150807

- Difficulty date: July 15, 2018
- Submitted: July 21, 2018
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 28,080 hours, 20,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066041002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK MAINTENANCE FOUND SHEAR CLIP CORRODED AT FR87 BETWEEN STR 27R AND 28R. FOUND OUT OF LIMITS IAW SRM 53-23-04. REMOVED AND REPLACED SHEAR CLIP IAW SRM 51-40-08. A/C REMAINS IN IND FOR CHECK COMPLETION.
